# SDR IPXA2022032480445

- Difficulty date: March 24, 2022
- Submitted: March 24, 2022
- Operation: Air carrier
- Aircraft: N427UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25458
- Aircraft time: 29,423 hours, 20,598 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 143N545779
- Part serial: NA
- Condition: Damaged
- Location: Mcd
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:INTMAIN CARGO COMPARTMENT, FLOOR PANEL 232XSF DAMAGEDFABBED PANEL 232XSF FROM 5024N400001SS-G, BATCH # 3855547 PER SREO B757-5320-9692-K
